# SDR IPXA2024112010471

- Difficulty date: October 23, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,196 hours, 25,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1500 RIGHT SIDE IN AFT PIT IS DENTED. DOT AA007. REQUIRED SUPPLEMENTAL INSPECTIONS DEFERRED IAW B757-200PF, REV 121, 53-00-07-2R-5, TABLE #3 FOR ZONE #1.
